NONLINEAR BOUNDARY VALUE PROBLEMS FOR p-LAPLACIAN FRACTIONAL DIFFERENTIAL SYSTEMS


Hamal N. , Deren F. , CERDIK T. S.

DYNAMIC SYSTEMS AND APPLICATIONS, vol.24, no.3, pp.271-282, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 3
  • Publication Date: 2015
  • Title of Journal : DYNAMIC SYSTEMS AND APPLICATIONS
  • Page Numbers: pp.271-282

Abstract

In this paper, we study the existence results of positive solutions for p-Laplacian fractional differential systems by means of fixed point theorems on cones. As an application, an example is given to demonstrate our main results.